Potential conflict of interest: None to report.
Trihexyphenidyl for acute life-threatening episodes due to a dystonic movement disorder in Rett syndrome†
Article first published online: 8 JAN 2010
Copyright © 2009 Movement Disorder Society
Volume 25, Issue 3, pages 385–389, 15 February 2010
How to Cite
Gika, A. D., Hughes, E., Goyal, S., Sparkes, M. and Lin, J.-P. (2010), Trihexyphenidyl for acute life-threatening episodes due to a dystonic movement disorder in Rett syndrome. Mov. Disord., 25: 385–389. doi: 10.1002/mds.22926
- Issue published online: 24 FEB 2010
- Article first published online: 8 JAN 2010
- Manuscript Accepted: 2 NOV 2009
- Manuscript Received: 24 AUG 2009
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.